# SDR P5CA2019090300177

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,186 hours, 3,890 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156606A
- Part serial: 22838B
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"AFT CARGO DET 2" STATUS MESSAGE. TRANSFER TO MDDR  #117243 IAW DDG 26-16-01-01, CAT C. LP 1115146 - ITEM 1: C/W FIM 26-16 FT 816, REMOVED AND REPLACED AFT CARGO SMOKE DETECTOR # 2. PERFORMED OPERATIONAL TEST, CONDITION CHECKS NORMAL IAW AMM 26-16-01. THIS CLOSES DMI 117243. PLACARDS REMOVED AND MCC NOTIFIED.
